Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 199, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 16, 2007, 5:04 PM CDT for Madison County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2007, 5:04 PM CDT (22:04 UTC)
- Expired
- Aug 16, 2007, 5:45 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Madison County, MO
The radar
The Paducah radar (KPAH), 134 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 2255 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 162204 SVRLSX MOC123-162245- /O.NEW.KLSX.SV.W.0199.070816T2204Z-070816T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 504 PM CDT THU AUG 16 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MADISON COUNTY IN SOUTHEAST MISSOURI * UNTIL 545 PM CDT * AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF MARQUAND...OR 8 MILES SOUTH OF FREDERICKTOWN...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MARQUAND... BUCKHORN... MARK TWAIN NATIONAL PARK IN SOUTHEAST MADISON COUNTY... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015 $$ TES
3 follow-up statements
000 WWUS53 KLSX 162215 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 514 PM CDT THU AUG 16 2007 MOC123-162245- /O.CON.KLSX.SV.W.0199.000000T0000Z-070816T2245Z/ MADISON MO- 514 PM CDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHEASTERN MADISON COUNTY... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARQUAND...OR ABOUT 10 MILES SOUTH OF FREDERICKTOWN...MOVING SOUTH AT 20 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BUCKHORN...AND LOCATIONS NEAR THE CASTOR RIVER IN SOUTHEAST MADISON COUNTY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015 $$ TES
000 WWUS53 KLSX 162232 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 532 PM CDT THU AUG 16 2007 MOC123-162245- /O.CON.KLSX.SV.W.0199.000000T0000Z-070816T2245Z/ MADISON MO- 532 PM CDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHEASTERN MADISON COUNTY... AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUCKHORN...OR ABOUT 13 MILES SOUTH OF FREDERICKTOWN...MOVING SOUTH AT 10 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BUCKHORN...AND LOCATIONS NEAR THE CASTOR RIVER IN SOUTHEAST MADISON COUNTY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015 $$ TES
000 WWUS53 KLSX 162246 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 546 PM CDT THU AUG 16 2007 MOC123-162256- /O.EXP.KLSX.SV.W.0199.000000T0000Z-070816T2245Z/ MADISON MO- 546 PM CDT THU AUG 16 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY EXPIRES AT 545 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015 $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:52 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 16, 2:52 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT THU AUG 16 2007
.DISCUSSION...
COLD FRONT SLOWLY SAGGING SOUTH ACROSS THE CWA WITH OUTFLOW
BOUNDARIES ALL OVER THE PLACE FROM PREVIOUS CONVECTION. SCATTERED
CONVECTION WILL CONTINUE TO DEVELOP THROUGHOUT THIS EVENING...WITH
SOME ORGANIZATION POSSIBLE. WILL EVALUATE TEMPERATURES AT 3 AND 4
PM BEFORE CANCELING ANY MORE OF THE EXCESSIVE HEAT WARNING AS
LOCATIONS THAT ARE NOT AFFECTED BY PRECIPITATION OR OUTFLOW
BOUNDARIES WILL CONTINUE TO MEET CRITERIA INTO THE EVENING HOURS.
AS ELUDED TO BY PREVIOUS FORECAST DISCUSSION...BOTH THE NAM AND
GFS AGREE THAT THE BULK OF THE TRULY COOLER AND DRIER AIR BEHIND
THE FRONT NEVER REALLY MAKES IT MUCH WEST OF THE MISSISSIPPI
RIVER. HOWEVER NORTHEAST SURFACE FLOW WILL KEEP TEMPERATURES
RELATIVELY COOLER IN THE LOWER AND MIDDLE 90S ON FRIDAY AND
SATURDAY. WITH THE SURFACE BOUNDARY HANGING AROUND...ISOLATED
SHOWERS OR STORMS CANT BE RULED OUT...ESPECIALLY ACROSS CENTRAL
MISSOURI AND THE EASTERN OZARKS. WARM MOIST AIR WILL SURGE BACK
INTO THE MID-MISSISSIPPI VALLEY AS THE REMNANTS OF TROPICAL STORM
ERIN SPINS UP INTO THE PLAINS ON SATURDAY AND INTO MISSOURI BY
SUNDAY. CLOUDS AND PRECIPITATION WILL HELP TO KEEP TEMPERATURES
DOWN IN THE MID AND UPPER 80S ON SUNDAY.
EXTENDED FORECAST...MONDAY THROUGH THURSDAY
A ZONAL 500MB HEIGHT PATTERN WILL BE PRESENT OVER THE MIDDLE OF THE
COUNTRY ON MONDAY AS A LARGE RIDGE COVERS THE ENTIRE SOUTHERN UNITED
STATES AND THE TRAIN OF SHORTWAVES CONTINUE ACROSS THE NORTHERN
TIER. AS THE WEEK MOVES ON THOUGH THERE ARE SIGNS THAT THE RIDGE
WILL BUILD ACROSS THE EASTERN UNITED STATES WITH A TROUGH BEING DUG
OUT ACROSS THE WEST. RISING HEIGHTS ACROSS THE MIDSECTION OF THE
NATION SPELLS ANOTHER POTENTIAL BOUT WITH HEAT AND HUMIDITY. ANY
PRECIPITATION LEFT OVER FROM ERIN WILL LIKELY MOVE EAST BY
TUESDAY MORNING...LEAVING THE REST OF THE EXTENDED DRY.
CVKING
&&
.AVIATION...
FOR THE 00Z TAFS...
THUNDERSTORMS HAVE DISSIPATED OVER MUCH OF THE REGION AND ANTICIPATE
ISOLATED SHOWERY WEATHER ONLY TO PERSIST INTO THE OVERNIGHT HOURS.
HAVE REMOVED ANY PRECIPITATION FROM THE FORECAST AS A RESULT. WINDS
WILL SHIFT MORE EASTERLY THROUGHOUT THE EVENING AND MORNING HOURS
WITH ONLY LIGHT WINDS AS HIGH PRESSURE BUILDS OUT OF CANADA BEHIND
THE COLD FRONT WHICH WILL CONTINUE TO SINK SOUTHWARD. WITH RECENT
RAINS AND THUS ABUNDANT LOW LEVEL MOISTURE HAVE LEFT A CLOUD DECK
OVER MUCH OF THE REGION AS PANCAKE CUMULUS IS ANTICIPATED.
SIPPRELL
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-
BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
JEFFERSON-LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Aug 16, 3:36 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 336 PM CDT THU AUG 16 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 336 PM CDT THU AUG 16 2007 ...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT AN EXCESSIVE HEAT WARNING CONTINUES ACROSS PORTIONS OF CENTRAL AND SOUTHEAST MISSOURI THROUGH 7 PM THIS EVENING. PLEASE SEE THE WARNING PRODUCT FOR MORE INFORMATION. THERE IS A SLIGHT RISK OVER SEVERE THUNDERSTORMS THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL... HEAVY DOWNPOURS AND FREQUENT DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDEX READINGS WILL TOP OUT NEAR 100 DEGREES ACROSS PARTS OF SOUTHEAST AND CENTRAL MISSOURI AS WELL AS THE ST. LOUIS METRO AREA ON FRIDAY. WHILE THIS IS COOLER THAN THE WEATHER WE HAVE BEEN EXPERIENCING EARLIER IN THE WEEK...IT CAN STILL BE STRESSFUL ON THE BODY. CONTINUE TO TAKE PRECAUTIONS AGAINST HEAT RELATED ILLNESS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST MISSOURI ON FRIDAY. THE CHANCE FOR THUNDERSTORMS WILL SPREAD OVER THE AREA ON SATURDAY NIGHT AND SUNDAY...AND CONTINUE INTO THE BEGINNING OF NEXT WEEK AS THE REMNANTS OF TROPICAL STORM ERIN MOVE INTO THE MID MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AS THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF A COLD FRONT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Aug 16, 11:38 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND DMG WHITE HALL 39.44N 90.40W
08/16/2007 GREENE IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN THROUGHOUT CITY.
&&
CVKINGLocal storm report, Aug 16, 12:13 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG LITCHFIELD 39.18N 89.66W
08/16/2007 MONTGOMERY IL LAW ENFORCEMENT
POWER LINES DOWN IN TOWN.
&&
CVKINGLocal storm report, Aug 16, 12:14 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG FARMERSVILLE 39.44N 89.65W
08/16/2007 MONTGOMERY IL TRAINED SPOTTER
POWER LINES BLOWN DOWN IN TOWN
&&
CVKINGLocal storm report, Aug 16, 1:57 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM TSTM WND GST HANNIBAL 39.71N 91.38W
08/16/2007 M60.00 MPH MARION MO TRAINED SPOTTER
60 MPH WIND GUST MEASURED. SEVERAL LARGE TREES BLOWN
DOWN.
0911 AM TSTM WND DMG HANNIBAL 39.71N 91.38W
08/16/2007 MARION MO COUNTY OFFICIAL
NUMEROUS REPORTS OF TREES DOWN AND OTHER WIND DAMAGE
REPORTED IN MARION COUNTY.
0927 AM TSTM WND GST BARRY 39.70N 91.04W
08/16/2007 E70.00 MPH PIKE IL TRAINED SPOTTER
LARGE TREE...2 FT DIAMETER...BLOWN OVER. 5 UTILITY POWER
POLES BLOWN DOWN ALSO.
0936 AM TSTM WND GST BARRY 39.70N 91.04W
08/16/2007 E70.00 MPH PIKE IL TRAINED SPOTTER
LARGE TREE BLOWN DOWN ON POWER LINES.
0940 AM TSTM WND DMG NEW CANTON 39.64N 91.10W
08/16/2007 PIKE IL TRAINED SPOTTER
LARGE TREES DOWN...12 INCH IN DIAMETER...ROOF DAMAGE.
1001 AM TSTM WND DMG 2 ENE INDEPENDENCE 39.54N 90.76W
08/16/2007 PIKE IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
1012 AM TSTM WND DMG HILLVIEW 39.45N 90.54W
08/16/2007 GREENE IL TRAINED SPOTTER
30 FOOT TREE BLOWN DOWN...POWER OUTAGE.
1025 AM TSTM WND DMG ROODHOUSE 39.48N 90.37W
08/16/2007 GREENE IL TRAINED SPOTTER
CROPS LAYING FLAT IN THE FIELD AND 4 TO 5 INCH DIAMETER
TREE LIMBS BLOWN DOWN.
1031 AM TSTM WND DMG 3 E ROODHOUSE 39.48N 90.32W
08/16/2007 GREENE IL TRAINED SPOTTER
CORN FLATTENED IN FIELDS...SHINGLES OFF HOUSE AND SMALL
TREE LIMBS DOWN IN YARD.
1031 AM TSTM WND DMG WHITE HALL 39.44N 90.40W
08/16/2007 GREENE IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN THROUGHOUT CITY.
1120 AM HAIL CARLINVILLE 39.28N 89.88W
08/16/2007 M0.88 INCH MACOUPIN IL AMATEUR RADIO
1120 AM TSTM WND DMG FARMERSVILLE 39.44N 89.65W
08/16/2007 MONTGOMERY IL TRAINED SPOTTER
POWER LINES BLOWN DOWN IN TOWN
1125 AM TSTM WND DMG 5 E CARLINVILLE 39.28N 89.79W
08/16/2007 MACOUPIN IL TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN.
1130 AM TSTM WND GST LITCHFIELD 39.18N 89.66W
08/16/2007 E70.00 MPH MONTGOMERY IL TRAINED SPOTTER
1130 AM TSTM WND DMG LITCHFIELD 39.18N 89.66W
08/16/2007 MONTGOMERY IL LAW ENFORCEMENT
POWER LINES DOWN IN TOWN.
&&
BYRDLocal storm report, Aug 16, 2:15 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG 1 SW OWENSVILLE 38.34N 91.51W
08/16/2007 GASCONADE MO TRAINED SPOTTER
TREES...LARGE TREE LIMBS...AND POWER LINES DOWN.
CONFIRMED BY TRAINED SPOTTER AND 911 OPERATOR.
&&
CVKINGLocal storm report, Aug 16, 3:58 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 1 SW OWENSVILLE 38.34N 91.51W
08/16/2007 GASCONADE MO TRAINED SPOTTER
TREES...LARGE TREE LIMBS...AND POWER LINES DOWN.
CONFIRMED BY TRAINED SPOTTER AND 911 OPERATOR.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:06 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Pike, Ralls | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.